# SDR AALA970585

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1703663
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 38H INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT SOCKET CONTACT WIRE AT PAX SEAT 38H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
